# SDR ASOA05415

- Difficulty date: May 8, 2005
- Submitted: June 15, 2005
- Operation: Air carrier
- Aircraft: N848AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7339
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Part number: 0856KV10
- Condition: Clogged
- Location: Airspeed
- Stage of operation: CL
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF FROM ATL-HOU, THE FIRST OFFICERS AIRSPEED INDICATOR FAILED AND DURING CLIMB-OUT THE CREW RECEIVED STALL FAIL AND MACH TRIM MESSAGES FOLLOWED BY A YAW DAMP 1 INOPERATIVE MESSAGE.  THE QRH WAS COMPLIED WITH WITHOUT THE MESSAGES CLEARING.  AIRCRAFT HANDLING DEGRADED WITH NO FLIGHT CONTROL FAILURES.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO ATL, LANDING SAFELY.  MAINTENANCE FOUND THE RIGHT PITOT TUBE HEAD CLOGGED WITH REMAINS FROM A BIRD STRIKE.  NO DAMAGE WAS NOTED TO THE PITOT TUBE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
